Albanian Journal of Mathematics

The Albanian Journal of Mathematics was founded in 2007 with the goal of supporting mathematical research in Albania and abroad. The Albanian J. Math. is an international journal publishing high-quality, original research papers in a wide spectrum of pure and applied mathematics. The prestigious interdisciplinary editorial board reflects the diversity of subjects covered in this journal.

Scope

    Albanian Journal of Mathematics (ISSN: 1930-1235) was founded in 2007 with the idea to support mathematical research in Albania and abroad.

    Albanian J. Math. is an international journal publishing high-quality, original research papers in a wide spectrum of pure and applied mathematics. The prestigious interdisciplinary editorial board reflects the diversity of subjects covered in this journal, including algebra, group theory, number theory, analysis, functional analysis, ergodic theory, algebraic topology, geometry, combinatorics, theoretical computer science, mathematical physics, applied mathematics.

    Submissions

    Papers can be directly sent to any member of the Editorial Board. We expect all papers submitted to be original research papers. Dedicated to fast review of all submissions our editors try to conduct a throughly review within 3-4 months. All papers are reviewed by three independent reviewers. The final decision is made by the Editor in Chief.

    Call for Papers

    We are looking for papers with original results in the areas of algebra, algebraic and arithmetic geometry, number theory, computational algebra, symbolic computation, mathematical physics, differential equations, and related areas. Occasionally we encourage special issues from guest editors on particular areas of mathematics or dedicated to celebrate achievements of recognizable mathematicians. If you have an idea for a special issue please contact the editor in chief.

    Contact

    T. Shaska
    Department of Mathematics and Statistics
    Oakland University
    146 Library Drive, Rochester, MI. 48309
    E-mail: shaska[at]oakland.edu
Details

Albanian Journal of Mathematics

Online ISSN: 1930-1235

Current: Jan 2021 : Volume 15 Issue 1

Coverage: 2020 - current

Frequency: Yearly

Access: Articles older than 5 years are open.


METRICS


Mathematical Citation Quotient (MCQ): 2.15

Back to Top